Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paper mario

I just read one of the side effects was joint/lower back pain

Recommended Posts

That seems like it could be a huge problem when it comes to working out. Will I have to stop doing certain exercises? I asked this a couple days ago, and people said it was fine, but others have been getting joint pain without pressing hundreds of pounds, or doing deadlifts which are meant to work your lower back.

This drug seems like such a hassle. I don't even know if it's worth it.

Share this post


Link to post
Share on other sites

It's fine. Keep lifting unless you feel any pain. I have been deadlifting, squatting, etc for years without any problems.

Share this post


Link to post
Share on other sites

Okay thanks, another question.. If I get like a month in and decide the side effects aren't worth it, can I just stop, or would that make things worse?

Share this post


Link to post
Share on other sites

I experience back pain too, and it really does suck, but your the only person who can decide if the side effects are worth it. I just finish my first month, four days into my second month, and sleeping on my stomach or even laying with my head to the side can cause pain. I've read that people have had these problems and the pain went away during the course. It's up to you if you want to continue you with treatment. I've had acne for so long that a little back pain in substitution for clear skin sounds amazing to me, so I'm sticking with it. You should hold up, see how things go, and if its that horrible for you, then it's not worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×